Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the set of extreme points of a convex body


Author: James B. Collier
Journal: Proc. Amer. Math. Soc. 47 (1975), 184-186
MathSciNet review: 0350625
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We prove the following: Given a subset $ X$ of a compact 0-dimensional metric space $ Z$ and an integer $ d \geqslant 3$, there is a homeomorphism of $ Z$ into the boundary of a convex body $ C$ in $ {E^d}$ mapping $ X$ onto the set of extreme points of $ C$ if and only if $ X$ is a $ {G_\delta }$ set with at least $ d + 1$ points.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0350625-2
PII: S 0002-9939(1975)0350625-2
Article copyright: © Copyright 1975 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia